--------------------
- Approximate controllability for a 2d Grushin equation with potential having an internal singularity doi link

Auteur(s): Morancey M.(Corresp.)

(Article) Publié: Annales De L'institut Fourier, vol. 65 p.1525-1556 (2015)


Ref HAL: hal-00839636_v1
Ref Arxiv: 1306.5616
DOI: 10.5802/aif.2966
Ref. & Cit.: NASA ADS
Exporter : BibTex | endNote
Résumé:

This paper is dedicated to approximate controllability for Grushin equation on the rectangle (x, y) ∈ (−1, 1) × (0, 1) with an inverse square potential. This model corresponds to the heat equation for the Laplace-Beltrami operator associated to the Grushin metric on R^2 , studied by Boscain and Laurent. The operator is both degenerate and singular on the line {x = 0}. The approximate controllability is studied through unique continuation of the adjoint system. For the range of singularity under study, approximate controllability is proved to hold whatever the degeneracy is. Due to the internal inverse square singularity, a key point in this work is the study of well-posedness. An extension of the singular operator is designed imposing suitable transmission conditions through the singular-ity. Then, unique continuation relies on the Fourier decomposition of the 2d solution in one variable and Carleman estimates for the 1d heat equa-tion solved by the Fourier components. The Carleman estimate uses a suitable Hardy inequality.